MAUDE Adverse Event Report: Medline Industries, LP Medline; TAPE,RETENTION,DRESSING,MEDFIX,6"X11YD

Medline Industries, LP Medline; TAPE,RETENTION,DRESSING,MEDFIX,6"X11YD
Catalog Number MSC4006
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer stated the tape "feels heavy" and described it as "similar to painters tape.".
 
Additional Manufacturer Narrative
It was reported that the customer stated the tape "feels heavy" and described it as "similar to painters tape." the customer stated that on three separate occasions (b)(6) 2026), removal of the tape from the skin caused a minor skin tear.No medical intervention was needed for the reported skin tears.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
TAPE,RETENTION,DRESSING,MEDFIX,6"X11YD
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key50506120
Report Number1417592-2026-09352
Device Sequence Number10087798
Product Code KGX
UDI-Device Identifier10080196669547
UDI-Public10080196669547
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMSC4006
Device Lot Number87525120047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight225 LB